# SDR RAIA0002003

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: M1195175242
- Condition: Failed
- Location: Horiz Stab
- Part time: 1,993 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6309 - BOS - HORIZONTAL STABILIZER ANTI-ICE FAILED IN FLIGHT.  MAINTENANCE REPLACED STABILIZER BLEED LEAK THERMOSTAT.
